# SDR DL72W970026

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT OVERWING INTERIOR EMERGENCY LIGHTS OUT ON OVERWING DOORS.  REMOVED AND REPLACED OVERWING DOOR BATTERY PACKS PER M/M, CKD OK.
